# SDR FDEA201112145265

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FR 64 BETWEEN SEAT TRACKS 3L YA53 AND 4L Y1456, HAS 1EA REPAIR ANGLE ON AFT UPPER FLANGE 12.4" LONG X 2.2" TALL IS   INSTALLED WITH INCORRECT MATERIAL THICKNESS.  COMPLIED WITH EA 6-5310-157802 PT1 BY REMOVING REPAIR ANGLE AND REINSTALLED REPAIR ANGLE WITH CORRECT THICKNESS.
